# SDR SWI2025F00419

- Difficulty date: January 18, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME SPLICE STRAP (FWD SIDE OF THE SERVICE DOOR) IS CORRODED AT THE FLOOR LEVEL (C-CHECK RO 04/04/2025)BLENDED AND REMOVED CORROSION AT FS319 FRAME SPLICE STRAP (FWD OF SERVICE DOOR).  FOUND TO BE ACCEPTABLE AT THIS TIME REF REO 670-53-21-2576 REV -- DATED 2025-02-28 ALL STEPS COMPLIED WITH.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) MAJOR REPAIR (RII).
